# SDR SWIA202055579

- Difficulty date: December 18, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION FOUND AFTER SEAT TRACK REMOVAL AT RBL 9.00 FROM APPROXIMATELY FS 693-FS 851.  C-CHECK RO 1/17/2021.  REMOVED CORROSION, OUT OF LIMITS, IAW CRJ 700 SRM 51-21-06-001-001-A01.  REPLACED THE BEAM AT RBL 9.0 FROM APPROXIMATELY FS 693-FS 851, PART SH670-35823-3, IAW CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, CRJ 700 SRM 51-41-02-001-001-A01 DWG SH670-35820 REV R & MHIRJ REO 670-53-41-503 REV- DATE 2021-01-07.  COMPLIED WITH 51-900-1002-SKY.  LEAK CHECK GOOD.
